Addiction Survivors

Notices

Reply
Unread 02-17-2016, 09:20 AM   #1
whatsnextjohnnyink
Junior Member
 
Posts: 1
Angry Going Through Changes Someone Help!

Before I start I've been on Suboxone Stips for a year.So my insurance changed I was on the strips now I'm on the pills. Ever since I switched to the pills my cravings are coming back to do opiates and it's making my upper stomach feel sick. The spot right in between my belly button and chest. I'm on 8mg three times a day. If anyone has any advice please reply. Also having a lot of anger in my moods out of now where. My suboxone appointment is 6 weeks away and the nurse who answers the phone is a BI***. She treats every patient like they are no good.
whatsnextjohnnyink is offline   Reply With Quote
Unread 02-17-2016, 10:27 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi whatsnextjohnnyink, welcome. I hope you don't mind, but I do have a few questions.

Were you taking 8mg strips three times a day also?

Can you check your pupils in regular light to see what size they are? Also, do a withdrawals check list on page 2 of this link:
http://www.naabt.org/documents/NAABT_PrecipWD.pdf

Are you taking Zubsolv or a generic pill?

Sorry for all the questions. Just trying to get a better idea of what's going on.

It could be when switching to the pills that you're not getting the same absorption as you were from the strips. You could try these tips which work for a lot of people.

• Tips for taking Suboxone Pills.
-No caffeine or nicotine for at least 30 minutes before taking your Suboxone – both may constrict the blood vessels that the medication is absorbed through.
-Right before taking it, rinse your mouth out with as warm water as possible – this may dilate the blood vessels for better absorption.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 02-24-2016, 12:12 AM   #3
MattC42286
Senior Member
 
Posts: 140
Default

Hi nancyb! Just wanted to thank you for everything that you do for people on this forum! You take the time out to help anyone know matter if its just to listen to someone! Love reading your posts! Thanks again!! -Matt
MattC42286 is offline   Reply With Quote
2 Users Say Thank You to MattC42286 For This Useful Post:
Thank You (02-24-2016), Thank You (02-24-2016)
Unread 05-11-2016, 06:32 AM   #4
VEGA357
Junior Member
 
Posts: 3
Default

The pills do not have the same absorption rate as the strips. If your on the same dose as you were with the strips this is most likely the problem. Your dose may need to be raised. My Dr switch me from the strips to subutex when I lost my insurance because the cost was so much less. I'm on indefinite maintenance and the subutex has never been as effective as the strips but my Dr won't raise my dose her policy is that once you drop you can't go back up. So I've never brought it up to her, it would just be pointless. She's the only doc around I can afford though so I keep going. Maybe you doc will be more openminded
VEGA357 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 09:24 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors